×

Found 20 Documents (Results 1–20)

100
MathJax

A polynomial bound on solutions of quadratic equations in free groups. (English. Russian original) Zbl 1297.20046

Proc. Steklov Inst. Math. 274, 136-173 (2011); translation from Tr. Mat. Inst. Steklova 274, 148-190 (2011).
MSC:  20F70 20E05
PDF BibTeX XML Cite
Full Text: DOI arXiv

Algorithmic tests and randomness with respect to a class of measures. (English. Russian original) Zbl 1294.03032

Proc. Steklov Inst. Math. 274, 34-89 (2011); translation from Tr. Mat. Inst. Steklova 274, 41-102 (2011).
MSC:  03D32 68Q30
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

all top 3

Classification

Biographic Reference